# SDR UIEA2019070804714

- Difficulty date: July 9, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 99,610 hours, 19,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERNAL OVERWING EMERGENCY LIGHTS HAVE 1 EA LAMPS INOP. ( RELAMPED RT EXTERNAL OVERWING EMERGENCY LIGHTS PER AMM 33-51-03-962-001. OPS CHECKED GOOD PER AMM 33-51-03-962-001. )
